# SDR GTIA2021050635712

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 27,504 hours, 12,482 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Odor
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL CLIMBING FL200 TO FL300 BAD WX ST ELMOS FIRE AT THE TIME OF SMELL ONCE WX GOT BETTER SMELL WENT AWAY. ALL AC INDICATIONS NORMAL. SMELL WENT AWAY AFTER WX. FA SMELLED IN IN THEE BACK TO.-TROUBLESHOOT A/C FOR FUME EVENT IAW TSM 05-50-00. NO FUMES NOTED AT THIS TIME .
